2018
Том 70
№ 9

All Issues

Asymptotic expansion of eigenfunctions of a problem with a parameter in the boundary conditions in a neighborhood of angular boundary points

Komarenko A. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 5, pp 433-437.

Citation Example: Komarenko A. N. Asymptotic expansion of eigenfunctions of a problem with a parameter in the boundary conditions in a neighborhood of angular boundary points // Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 653–659.

Full text